# SDR UIEA2018103102456

- Difficulty date: September 29, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,124 hours, 16,734 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: P83000007
- Part serial: 00000
- Condition: Malfunctioned
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESET SWITCH BROKEN ON THE REFUELING PANEL.  R & R OVER FILL RESET SWITCH. OPS CHECKED NORMAL IAW AMM 28-21-13.
